Steroids Effecting my genitals....wtf!!!

Page 1 of 2 12 Last
  1. Steroids Effecting my genitals....wtf!!!


    Last week i started a cycle of sd/pp both dosed at 20mg ed. I have already started to experience slight gains, but there is one huge down downfall..... 3 days after i started the cycle the head on my penis began to swell and it now looks like a hammer.... its so painfull i dnt know wat to do, but i dont want to stop because of the possible gains...... any help plz...


  2. To begin with 20mg of Phera + 20mg of Superdrol is a hell of a lot of methyl steroid liver fun.

  3. STD maybe?
    •   
       


  4. steroids shouldnt do anything like that. are you sure you are using your tool in a proper manner?

  5. WAT?

    THE

    HELL!

    Steroids don't do that - something else is wrong, bro.

  6. Quote Originally Posted by mitterTdub View Post
    but i dont want to stop because of the possible gains...
    IT IS YOUR DAMN PENIS, FOR THE LOVE OF GOD!!! Get a brain. Gains won't be worth a hoot if your pecker won't peck.

  7. Quote Originally Posted by TheCrownedOne View Post
    IT IS YOUR DAMN PENIS, FOR THE LOVE OF GOD!!! Get a brain. Gains won't be worth a hoot if your pecker won't peck.
    He needs to go to the doctor. I can't think of a reason SD and Phera would cause this.

  8. Does it look like this:

    Name:  hammer.jpg
Views: 709
Size:  8.0 KB


    Or more like this:

    Name:  HammerTime.jpg
Views: 755
Size:  117.7 KB

  9. This sounds like BS.

  10. I don't quite know what to say except that this is a strong first post.

  11. Quote Originally Posted by Ziquor View Post
    Does it look like this:

    Name:  hammer.jpg
Views: 709
Size:  8.0 KB


    Or more like this:

    Name:  HammerTime.jpg
Views: 755
Size:  117.7 KB
    DUDE, I know this is no laughing matter, but you just made me laugh so hard I almost puked... Dude that **** is funny.

  12. first post? bored troll?

  13. Quote Originally Posted by mitterTdub View Post
    Last week i started a cycle of sd/pp both dosed at 20mg ed. I have already started to experience slight gains, but there is one huge down downfall..... 3 days after i started the cycle the head on my penis began to swell and it now looks like a hammer.... its so painfull i dnt know wat to do, but i dont want to stop because of the possible gains...... any help plz...




    reading this post makes me very uncomfortable.

  14. Yes this is my first post. But i can say from experience from many cycles that i have never had this problem. I have however had my sack get smaller and a lot more sex drive while on it. But never swelling on the head or anything of that nature. Good luck and maybe want to see a doctor about that..

  15. Quote Originally Posted by Ziquor View Post
    Does it look like this:

    Name:  hammer.jpg
Views: 709
Size:  8.0 KB


    Or more like this:

    Name:  HammerTime.jpg
Views: 755
Size:  117.7 KB
    The LORD is my rock, my fortress, and my savior; my God is my rock, in whom I find protection. He is my shield, the power that saves me, and my place of safety.-Psalm 18:2

  16. Unless your pinning your head of your d!ck, you should not have any problems. YOU NEED TO SEE A DOCTOR!
    Do this... pour Icy Hot in to a bowl, then rest your head in it. If it hurts, you probally have D.A.S., which is not curable.
    Sorry, bro...





























    D.A.S. = Dumb Ass Syndrome

  17. Quote Originally Posted by Iron Lungz View Post
    Unless your pinning your head of your d!ck, you should not have any problems. YOU NEED TO SEE A DOCTOR!
    Do this... pour Icy Hot in to a bowl, then rest your head in it. If it hurts, you probally have D.A.S., which is not curable.
    Sorry, bro...





























    D.A.S. = Dumb Ass Syndrome



    LMAO Sry but that's funny

  18. I think I may post this thread in tripdog's super-mega giveaway thing. BEST F'ING THREAD I've read yet.

  19. sounds like a jelqing workout got out of hand overtraining pertains to all muscles groups

  20. Quote Originally Posted by 12STEP View Post
    sounds like a jelqing workout got out of hand overtraining pertains to all muscles groups

    That was my first thought.


    Loosen your grip!
    “Besides, it is a disgrace to grow old through sheer carelessness before seeing what manner of man you may become by developing your bodily strength and beauty to their highest limit.”

  21. yah i think this is a bullsh1t thread these types usually are.

  22. Quote Originally Posted by Resolve View Post
    I think I may post this thread in tripdog's super-mega giveaway thing. BEST F'ING THREAD I've read yet.
    I already posted it over there for some laughs!

  23. Quote Originally Posted by Ziquor View Post
    Does it look like this:

    Name:  hammer.jpg
Views: 709
Size:  8.0 KB


    Or more like this:

    Name:  HammerTime.jpg
Views: 755
Size:  117.7 KB

    JFC! ^^^ LMFAO!!! SICK POST!! LOL

  24. possible gains? hammer penis? this is too much. i'm out of heeee-yaaaah!

    P.S.- go to your doctor and have him/her look at it, HammerHead. He/She will say, "Hmm. Kinda looks like a hammer. Strange."

  25. That Sh!t is funny!! I'm going to make sure to not ask you guys for help if my pinner ever starts to look like a hammer!

  26. WTF guys take it easy, He is probobly going to eat a bullet after that ****.
  27. Never enough
    EasyEJL's Avatar

    hey, that will make it even harder for your hand to slip off the end, so I say don't worry about it.
    Animis Rep
    facebook.com/xAnimis
    animis.org/forum

  28. You better put it in another guy's butt asap.

  29. LMAO you guys are killing me......

  30. bump.

  31. Quote Originally Posted by ReaperX View Post
    You better put it in another guy's butt asap.

    WOW!!!

  32. This thread is... I dunno, not much of any description would do it justice.

  33. bump.


    we need pics ! ASAP !! CLOSE UPS !

  34. Wow that sucks man... i've not heard of that but, have you thought of getting into construction or roofing?

  35. Quote Originally Posted by ReaperX View Post
    bump.


    we need pics ! ASAP !! CLOSE UPS !


    x2............

  36. Quote Originally Posted by ReaperX View Post
    x2............
    lol avy hotness

  37. Quote Originally Posted by mitterTdub View Post
    Last week i started a cycle of sd/pp both dosed at 20mg ed. I have already started to experience slight gains, but there is one huge down downfall..... 3 days after i started the cycle the head on my penis began to swell and it now looks like a hammer.... its so painfull i dnt know wat to do, but i dont want to stop because of the possible gains...... any help plz...
    Dude, that's a good thing! Now when you bone a chick you can really beat her guts with your hammer head.

    P.S. steroids don't make your penis head swell to abnormal proportions.

  38. Quote Originally Posted by ReaperX View Post
    bump.


    we need pics ! ASAP !! CLOSE UPS !
    Dude, even trolls aren't an excuse for uber-nasty-swing-the-other-way requests like this.

    If you want the :hot: I'd suggest hitting up google.
  

  
 

Similar Forum Threads

  1. Any studies on TRT effecting WBC's
    By qwestar in forum Male Anti-Aging Medicine
    Replies: 19
    Last Post: 08-07-2007, 11:05 PM
  2. Finasteride effecting strength on cycle
    By BOVEY in forum Anabolics
    Replies: 1
    Last Post: 03-16-2006, 10:29 AM
Log in
Log in